Any help or sggestions from anyone would help greatly. I went to Africa this last Febuary when I was 20 years old and stayed there for two months. While I was there I was taking the antimalarial Malarone, which was supposedly the best one one the market. Everything was going fine for the first month, even though i was under so much stress from being in a third world country (Tanzania), being the only white person, and just the stress of being by myself and feeling hoemsick. But about a month in I had a panic attack and then about a week later I felt like my eyes started to focus on my nose all the time. I have never had anxiey before and now I have mild case of anxiety you could say. Just worrying about things that I would never usually worry about. But the eye/ nose problem is the absolute worst thing and that is what keeps me in a state of anxiety. My nose is doubled in my vision and its extremely bothersome. At first I just told myself it will go away and then it didnt, so then I told myself it will go away when I stop taking the medication, and it didnt. Now it is like 7 months later, I have had my eyes checked and all that good stuff and they say nothing wrong. I also get dizzy spells sometimes when I'm really worrying about the eye/ nose problem and anxiety..........any ideas, suggestions, help, anything would be great. Thank you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.